Generalized bernoulli numbers and the theory of cyclotomic fields

Robert Segal Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331350

Acta Mathematica, 121, (1), 49-75, 1967.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 134 downloads ] [ 0 comments ]
@inproceedings{robert1967generalized,
  title={Generalized bernoulli numbers and the theory of cyclotomic fields},
  author={Robert Segal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215183334059},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={49-75},
  year={1967},
}
Robert Segal. Generalized bernoulli numbers and the theory of cyclotomic fields. 1967. Vol. 121. In Acta Mathematica. pp.49-75. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215183334059.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved